MAUDE Adverse Event Report: SYNTHES GMBH 18 COCR RADIAL HEAD STD HEIGHT/11.5-SILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

SYNTHES GMBH 18 COCR RADIAL HEAD STD HEIGHT/11.5-SILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 09.402.018S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
On or about (b)(6) 2015 the patient suffered a fall, resulting in a radial head fracture in her right arm.On (b)(6) 2015 the patient underwent right radial head arthroplasty and the surgeon implanted a depuy synthes radial head prosthesis system to patient's arm to repair and secure the fracture.On (b)(6) 2021 the patient's physicians determined that the depuy synthes radial head prosthesis system implanted during the 2015 surgery had loosened and was otherwise defective.The patient's right arm failed, loosened and cause degradation of the cortical bone due to a defect in the implant, leading to periprosthetic fractures characteristics of failures with this specific implant.The patient experienced pain, tenderness and discomfort in her right upper extremity.This report is for one (1) unknown - radial head prosthesis.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device pma/ g4-510k: this report is for an unknown - radial head prosthesis/unknown lot.Part and lot number are unknown.Without the specific part number; the udi number and 510-k number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is an attorney.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4 device history part: 09.402.018s, synthes lot: 6905700, supplier lot: n/a, release to warehouse date: july 27, 2012, manufactured by: synthes monument, no ncrs were generated during production review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).

Brand Name
18 COCR RADIAL HEAD STD HEIGHT/11.5-SILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16452295
Report Number8030965-2023-02414
Device Sequence Number5416912
Product Code KWI
UDI-Device Identifier10886982132574
UDI-Public(01)10886982132574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number09.402.018S
Device Catalogue Number09.402.018S
Device Lot Number6905700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale